# SDR SWAA2016110409378

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 16,534 hours, 6,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048701
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT LIGHT COVER LOOSE.  SECURED COVER PER MM.
